Sur quelques limitations des algorithmes dans le traitement des suites
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 1, pp. 3-20.
@article{ITA_1985__19_1_3_0,
     author = {Delahaye, J.-P.},
     title = {Sur quelques limitations des algorithmes dans le traitement des suites},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {3--20},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {1985},
     zbl = {0582.65001},
     mrnumber = {795768},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1985__19_1_3_0/}
}
TY  - JOUR
AU  - Delahaye, J.-P.
TI  - Sur quelques limitations des algorithmes dans le traitement des suites
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1985
DA  - 1985///
SP  - 3
EP  - 20
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1985__19_1_3_0/
UR  - https://zbmath.org/?q=an%3A0582.65001
UR  - https://www.ams.org/mathscinet-getitem?mr=795768
LA  - fr
ID  - ITA_1985__19_1_3_0
ER  - 
Delahaye, J.-P. Sur quelques limitations des algorithmes dans le traitement des suites. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 1, pp. 3-20. http://www.numdam.org/item/ITA_1985__19_1_3_0/

1. O. Aberth, Analysis in the computable number field, J.A.C.M., vol. 15, n° 2, April 1968, p. 275-299. | MR 237337 | Zbl 0159.01201

2. A. Arnold et M. Nivat, Metric interpretations of infinite trees and semantic of non deterministic recursive programs, Theoretical Computer Science, vol. 11, 1980, p. 181-205. | MR 572215 | Zbl 0427.68022

3. L. Blum et M. Blum, Toward a mathematical theory of induetive inference information and control, vol. 28, 1975, p. 125-155. | MR 395312 | Zbl 0375.02028

4. L. Boasson et M. Nivat, Adhérences of languages, Journal of Computer and System Science, vol. 20, 1980, p. 285-309. | MR 584863 | Zbl 0471.68052

5. C. Brezinski, Accélération de la convergence en analyse numérique, Lecture notes in Mathematics, vol. 584, Springer Verlag, Heidelberg, 1977. | MR 455266 | Zbl 0352.65003

6. C. Brezinski, Algorithmes d'accélération de la convergence. Étude numérique Technip, Paris, 1978. | MR 511657 | Zbl 0396.65001

7. G. Comyn, Objets infinis calculables, Thèse d'État, Lille, 1982.

8. G. Comyn et M. Dauchet, Metric approximations in ordered domains, Équipe Lilloise d'Informatique Théorique, I.T., n° 59, octobre 1983. Université de Lille-I.

9. G. Comyn et M. Dauchet, Approximation of infinitary objects, Ninth Colloquium ICALP, Lecture Notes in Computer Science. Springer Verlag, vol. 140, 1982, p. 116-127. | MR 675450 | Zbl 0505.03013

10. J.-P Delahaye, Algorithmes pour suites non convergentes, Numer. math., vol.3, 1980, p.333-347. | MR 571293 | Zbl 0411.65003

11. J.-P Delahay, Automatic selection of sequences transformations, Mathematics of computation, vol. 37, 1981, p. 197-204. | MR 616372 | Zbl 0468.65001

12. J.-P. Delahaye, Optimalité du procédé ∆2 d'Aitken pour l'accélération de la convergence linéaire, R.A.I.R.O., Analyse numérique, vol. 15, 1981, p. 321-330. | Numdam | Zbl 0468.65002

13. J.-P. Delahaye, Théorie des transformations de suites en analyse numérique, Applications thèse d'État, Lille, 1982.

14. J.-P. Delahaye et B. Germain-Bonne, Résultats négatifs en accélération de la convergenceNumér. Math., vol. 35, 1980, p. 443-457. | MR 593838 | Zbl 0423.65003

15. J.-P. Delahaye et B. Germain-Bonne, The set of lagarithmically convergent sequences cannot be accelerated, S.I.A.M. J. Num. Anal., vol. 1982, p. 840-844. | MR 664889 | Zbl 0495.65001

16. E. M. Gold, Limiting recursion, The Journal of symbolic logic, vol. 30, 1965, p. 28-48. | MR 239972 | Zbl 0203.01201

17. E. M. Gold, Language identification in the limit, Information and control, vol. 10, 1967, p. 447-474. | Zbl 0259.68032

18. E. Minicozzi, Some natural properties of strong identification in inductive inference, Theoretical Computer Science, vol. 2, 1976, p. 345-360. | MR 505370 | Zbl 0373.68051

19. M. Nivat, Infinite words, infinite trees, infinite computations, Foundations of Computer Science III. Part. 2 Languages, logic, semantics, J. W. De Bakker (Ed.), J. Van Leeuwen (Ed.), Mathematical Centre Tract, 1979, p. 1-52. | MR 560292 | Zbl 0423.68012

20. H. Rogers, Recursive functions and effective computability, McGraw Hill, New York, 1967. | MR 224462 | Zbl 0183.01401

21. L. Schwartz, Analyse. Topologie générale et analyse fonctionnelle, Hermann, Paris, 1970. | MR 467223 | Zbl 0424.46010

22. E. Wiedmer, Computing with infinite objects, Theoretical Computer Science vol. 10, 1980, p. 133-155. | MR 551601 | Zbl 0473.68042

23. J. Wimp, Sequence transformations and their applications, Academic press, New York, 1981. | MR 615250 | Zbl 0566.47018